MAUDE Adverse Event Report: EVENT MEDICAL LTD. INSPIRATION 7I; INSPIRATION VENTILATOR SYSTEM

EVENT MEDICAL LTD. INSPIRATION 7I; INSPIRATION VENTILATOR SYSTEM
Model Number INSPIRATION 7I
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
The following was reported to event medical: it was reported that while in use on a patient, the screen of the ventilator went black.The equipment was ventilating and working all the time, without stopping ventilation,the patient was placed on an alternate ventilator with no injury reported.The third party service personnel replaced the device's display which corrected the issue.
 
Additional Manufacturer Narrative
Patient information was requested but not provided.The third party service personnel confirmed the reported issue.Sp replaced the device's display to address the issue.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it has met all event medical quality specifications.The manufacturer's investigation is ongoing.

Brand Name
INSPIRATION 7I
Common Device Name
INSPIRATION VENTILATOR SYSTEM
Manufacturer (Section D)
EVENT MEDICAL LTD.
60 empire drive
lake forest CA 92630
Manufacturer (Section G)
EVENT MEDICAL LTD.
60 empire drive
lake forest 92630
Manufacturer Contact
azita hedayati
60 empire drive
lake forest, CA 92630
9499001917
MDR Report Key17567904
Report Number3006135941-2023-00017
Device Sequence Number20546671
Product Code CBK
UDI-Device Identifier00860008873637
UDI-Public00860008873637
Combination Product (Y/N)N
Initial Reporter CountryPA
PMA/510(K) Number
K130178
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINSPIRATION 7I
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2023
Initial Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/11/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown